# SDR 9603906304

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR AMOUNTED EMERGENCY PATH LIGHTS AFT OF DOOR 4L WERE FOUND INOPERATIVE.  REPAIRED BROKEN WIRE AND OPERATIONAL CHECK OK.
